# SDR CA030205005

- Difficulty date: January 21, 2003
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 3,540 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 9787320307
- Condition: Frozen
- Location: Te Flaps
- Stage of operation: AP
- How discovered: C
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH,  FLAPS WERE SELECTED AND C/B FOR FLAPS POPPED. A/C LANDED AND SYSTEM WAS RESET AND TRIED AGAIN,  C/B POPPED AGAIN. UPON INVESTIGATION IT WAS FOUND THAT SEVERAL OF THE FLAP ACTUATORS WERE FROZEN. WHEN SYSTEM WAS WARMED EVERYTHING WORKED PROPERLY. ACTUATORS WERE REMOVED AND NEW ONES INSTALLED WITH IMPROVED SEALS INCORPORATED IN THEM.
